# SDR MALA976611

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Condition: Malfunctioned
- Location: Avionics Rack
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 5000 FT, AVIONICS ANNUNCIATOR WITH A ROLL FLAG ILLUMINATED.  THE NR 1 AI WAS SHOWING 5 DEGREES BANK IN STRAIGHT AND LEVEL, ABOUT 10 MINUTES PRIOR TO LANDING ALL ANNUNCIATORS CLEARED AND INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED NR 1 AHARS COMPUTER.  OPS CHECK GOOD IAW SF340 MM CHAP 34.
